# SDR UPS06847441

- Difficulty date: July 18, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fs 900-920 L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 LONGERON SPLICE FITTING CRACKED AT STA 900 TO 920 L1.  REMOVED AND REPLACED LONGERON SPLICE FITTING AT STA 900 TO 920 LONGERON 1 IAW SRM 51-01-20D, AND SRM 51-01-20D.
